# SDR SWAA2023081575984

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL TOP ANGLE BS 380-400 LBL 1 WL 208.<[01] REMOVED CRACKED INTERCOSTAL TOP ANGLE BS 380-400 LBL 1 WL 208 PER SRM 51-40-02-0G-0 4.E.; SRM 51-40-02-0G-0 7.D.(6) & BOEING DRAWING 143A5400.;[02] RECEIVED A NEW INTERCOSTAL TOP ANGLE LOT # 1530554-2. LOCATED; DRILLED & DEBURRED HOLES IAW SRM 51-40-05-0G-0 FIGURE 3.; FIGURE 4. SHEET 6; & BOEING DRAWING 143A5400. ALSO; OKAY TO INSTALL.;[03] UPON FURTHER INVESTIGATION PART HAS NO ALLOWABLE DAMAGE PER SRM 50-10-02-0G-0 STEP 9. AND WILL REQUIRE REPLACEMENT.;[04] UPON FURTHER INVESTIGATION PART HAS NO ALLOWABLE DAMAGE PER SRM 51-10-02-0G-0 STEP 9. AND WILL REQUIRE REPLACEMENT.;[05] VERIFIED CORRECTIVE ACTION #2 AND #4 OKAY TO INSTALL GIVEN;[06] MEASUREMENT TABLE VERIFIED;[07] INSTALLED NEW INTERCOSTAL TOP ANGLE AT BS 380-400 LBL 1 WL 208 PER SRM 51-40-02-0G-0 4.; 7. & BOEING DRAWING 143A5400.;[08] VERIFIED CORRECTIVE ACTION STEP 7.;[09] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
